<  Back to the Polytechnique Montréal portal

Creep of frozen slopes and ice-filled rock joints under temperature variation

Branko Ladanyi

Article (2006)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/22894/
Journal Title: Canadian Journal of Civil Engineering (vol. 33, no. 6)
Publisher: Canadian Science Publishing
DOI: 10.1139/l05-112
Official URL: https://doi.org/10.1139/l05-112
Date Deposited: 18 Apr 2023 15:17
Last Modified: 05 Apr 2024 11:07
Cite in APA 7: Ladanyi, B. (2006). Creep of frozen slopes and ice-filled rock joints under temperature variation. Canadian Journal of Civil Engineering, 33(6), 719-725. https://doi.org/10.1139/l05-112

Statistics

Dimensions

Repository Staff Only

View Item View Item